Show simple item record

dc.contributor.authorXia, Li ( )
dc.contributor.authorYao, Zhengan ( )
dc.date.accessioned2021-08-05T14:43:24Z
dc.date.available2021-08-05T14:43:24Z
dc.date.issued2007-03-15
dc.identifier.citationXia, L., & Yao, Z. (2007). Positive solutions for a class of singular boundary-value problems. Electronic Journal of Differential Equations, 2007(43), pp. 1-5.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14203
dc.description.abstractUsing regularization and the sub-super solutions method, this note shows the existence of positive solutions for singular differential equation subject to four-point boundary conditions.en_US
dc.formatText
dc.format.extent5 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectUpper and lower solutionen_US
dc.subjectExistenceen_US
dc.subjectSingular equationen_US
dc.titlePositive solutions for a class of singular boundary-value problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record